# SDR IPXA12674304

- Difficulty date: July 5, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N341UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37861
- Aircraft time: 5,245 hours, 1,857 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 113T3100103G
- Part serial: 000113
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C,  LT WING OTBD T/E FLAP, T/E WEDGE UPPER SURFACE DENTED.     COMPOSITE PERPREG LAY UP REPAIR CARRIED OUT IAW SRM 51-70-07, PAR 5A(1) FIG 9, REV 52.
